# SDR 2019FA0000410

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: General aviation
- Aircraft: N676AC
- Make and model: Airbus A320-214
- Aircraft serial: 5754
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OPENING OF THE LH AFT OVERWING EMERGENCY EXIT HATCH, FOUND THE HATCH BLOCKED BY A PASSENGER SEAT BACKREST.
ONLY WHEN FORCING THE BACKREST FORWARD IT IS POSSIBLE TO REMOVE THE EXIT HATCH.
ALSO FOUND ALL 4 EMERGENCY EXIT HATCHES DISARMED, ALTHOUGH IT IS NOT CERTAIN IF THE AIRCRAFT ARRIVED IN THIS CONFIGURATION.
